# SDR REXA2016072901533

- Difficulty date: July 29, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER NOSE COWL T/E CHAFED.  REMOVED & REPLACE T/E STRIP IAW CMM 71-14-01-99F-020-A01.
